# SDR MASA2017100412686

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 18,511 hours, 17,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD EMER DOOR CHIMES CONTINUOUSLY. PLACED ON MEL.
